Psycho-Babble Medication Thread 1096414

Shown: posts 1 to 10 of 10. This is the beginning of the thread.

 

Akathisia and outcome

Posted by Alexey on December 21, 2017, at 12:18:00

Hello. I'm from Russia. I apologize in advance for the grammar. Doctors in my country can not say what happened to me and how to fix it.
I have a generalized anxiety disorder. At the very beginning, all the medicines worked. My organism felt them (a positive effect and side effects). Benzodiazepines in small doses, relieved anxiety and other symptoms. Helped the Lyrics. Mirtazapin put me to sleep. When I started taking antidepressants, I started side effects.
Then the doctors gave me 30 mg. Mirtazapine and 2 mg. Risperidone. This scheme for 3 days brought me into remission, but AKATHISIA began. I did not know what it was and could not explain to the doctors. I tested Akathisia for 2 months, then I canceled all the medications.
After this incident, all psychotropic medications stopped functioning. My brain does not feel them. I take 600 mg. Lyrics, there is absolutely no reaction. I take benzodiazepines at the maximum dosages, so there is no reaction. I can take 250 mg. amitriptyline at a time and do not feel anything. Or take 375 mg. venlafaxine and not feel any side effects or a positive effect. I do not feel neuroleptic and all the other psychotropics. I was taking a course of 15 ECT, I did not return sensitivity.
I ask you for help. Help me please. What could have happened? How can this be remedied? What am I supposed to do?
Thank you very much in advance.

 

Re: Akathisia and outcome

Posted by Lamdage22 on December 21, 2017, at 12:46:39

In reply to Akathisia and outcome, posted by Alexey on December 21, 2017, at 12:18:00

It sounds like you are destroying yourself vigorously.

 

Re: Akathisia and outcome

Posted by Lamdage22 on December 21, 2017, at 12:51:11

In reply to Akathisia and outcome, posted by Alexey on December 21, 2017, at 12:18:00

You dont just quit all meds without consequence. Its hard to give advice. I would be much less vigorous with all the experiments like meds and ECT. Look where it has gotten you.

 

Re: Akathisia and outcome

Posted by Alexey on December 21, 2017, at 12:52:50

In reply to Re: Akathisia and outcome, posted by Lamdage22 on December 21, 2017, at 12:46:39

> It sounds like you are destroying yourself vigorously.

How? The fact that I tried to take the maximum dose?

 

Re: Akathisia and outcome

Posted by Alexey on December 21, 2017, at 12:59:50

In reply to Re: Akathisia and outcome, posted by Lamdage22 on December 21, 2017, at 12:51:11

> You dont just quit all meds without consequence. Its hard to give advice. I would be much less vigorous with all the experiments like meds and ECT. Look where it has gotten you.
>
>
Could akathisia change anything in the brain? Or what can be associated with insensitivity to drugs

 

Re: Akathisia and outcome

Posted by rjlockhart37 on December 22, 2017, at 0:27:33

In reply to Akathisia and outcome, posted by Alexey on December 21, 2017, at 12:18:00

i've thought about that....i had a similar case, i think maybe it's either drugs are not passing through the blood brain barrier, it's a area in the brain that allows substance, or intake to enter the brain.....but i don't know, i researched it years ago because i went nearly depressed to severe point, i know this is medication/medical board, but when tests don't show up, having healing from above, have faith, look to the things above for healing, but this is not a suggestion, only response. But i had a very similar thing, i think it could be a blood brain barrier or ... im not sure, but all i know i went through the same thing

you can maybe stick around here on these boards, this is communitee of support group, tell how doing and get some street advice, your not alone....

 

Re: Akathisia and outcome

Posted by Lamdage22 on December 22, 2017, at 4:35:34

In reply to Re: Akathisia and outcome, posted by rjlockhart37 on December 22, 2017, at 0:27:33

No i mean mostly the ECT but also trying all these drugs. They are no toys. You may be desperate but you could make it even worse by continuing to try psychmeds. You already have damage by apruptly discontinuing your meds. Do you think that ECT is something you need? Do you think that this is a loving way to treat yourself?

 

Re: Akathisia and outcome

Posted by Lamdage22 on December 23, 2017, at 12:48:54

In reply to Re: Akathisia and outcome, posted by Lamdage22 on December 22, 2017, at 4:35:34

I think you need empathy and not electric shocks.

 

Re: Akathisia and outcome

Posted by MightyKondrian on December 25, 2017, at 3:42:05

In reply to Re: Akathisia and outcome, posted by Lamdage22 on December 23, 2017, at 12:48:54

TRD possibly? Look for a more qualified Psych doc in this field.
Also, are u self prescribing with anything like alcohol or cannabis? These can null effects if you are sensitive enough.
Are you having basic full-count blood tests showing vit D, b12, thyroid, kidney liver function etc?
Hope u get better soon.

 

Re: Akathisia and outcome Alexey

Posted by Tony P on January 17, 2018, at 20:28:32

In reply to Akathisia and outcome, posted by Alexey on December 21, 2017, at 12:18:00

I too had severe akathisia on mirtazapine the first time I tried it. It was serious enough that I was as close to suicide as I have ever been. I tried it again a couple of years later, but insisted that my pdoc also prescribe Ropinirole (Requip etc.) which had just been approved for Restless Leg Syndrome, which is very close to the type of akathisia I experienced, except it wasn't just my legs, but my whole body. It worked, no akathisia, I stayed on on mirtazapine for a year or so and found it very effective as an antidepressant, although I tended to wake up with a dopy hangover.

Unfortunately, I also gained a lot of weight (40 lb.), which is not uncommon with this med., and had to discontinue it. My current meds are in my signature below, but the best one for me in recent years has been Cymbalta. I would still be on it, but my plan doesn't cover it and it's expensive.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.